# SDR SWAA2025010777232

- Difficulty date: December 14, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV. I/B TIE-DOWN FITTING AT STA 303 LBL 13 HAVE CORROSION INTERNALLY IN FASTNER HOLE.   REMOVED AND REPLACED FWD LAV INBOARD TIE DOWN FITTING AT STA 303 LBL 13 PER SRM 51-40-02.
